MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JOURNEY FEM OX NP BCS LT SZ 6; PROST, KNEE, PATFEMTIB, SEMI-CNSTRND, CMNTD, POLY/METAL/POLY

SMITH & NEPHEW, INC. JOURNEY FEM OX NP BCS LT SZ 6; PROST, KNEE, PATFEMTIB, SEMI-CNSTRND, CMNTD, POLY/METAL/POLY
Catalog Number 74021126
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Thrombosis/Thrombus (4440)
Date of Event 04/16/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Us legal.Bilateral patient.It was reported that, after a tka construct had been implanted on the plaintiff's left knee on (b)(6) 2011, the plaintiff experienced a lower extremity peritoneal vein thrombosis (dvt).This adverse event was treated with coumadin for 3 months.After this, no recurrent dvts or pulmonary embolisms were reported to occur.

Brand Name
JOURNEY FEM OX NP BCS LT SZ 6
Common Device Name
PROST, KNEE, PATFEMTIB, SEMI-CNSTRND, CMNTD, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key12541851
Report Number1020279-2021-07256
Device Sequence Number11139992
Product Code JWH
UDI-Device Identifier03596010554178
UDI-Public3596010554178
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/09/2020
Device Catalogue Number74021126
Device Lot Number10GM17122A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/09/2021
Supplement Date Received by Manufacturer10/29/2021
Initial Report FDA Received Date09/28/2021
Supplement Report FDA Received Date11/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
74022225 / JOURNEY TIBIA BASE NP LT SZ 5; 74023262 / JOURN ART INSERT BCS STD 5-6 LT10; 74024832 / JRNY BCS PAT RESRF RD 32 MM STD; 74022225 / JOURNEY TIBIA BASE NP LT SZ 5; 74023262 / JOURN ART INSERT BCS STD 5-6 LT10; 74024832 / JRNY BCS PAT RESRF RD 32 MM STD
Outcome Attributed to Adverse Event Other;
Patient Age50 YR